# SDR 2011F00045

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N354CL
- Make and model: Lear 35A
- Aircraft serial: 493
- Aircraft time: 17,604 hours, 13,620 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LT FIRE WARNING LIGHT ILLUMINATED AND DID NOT EXTINGUISH AFTER LANDING WHEN THE ENGINE WAS SHUTDOWN.  THERE WAS NO OTHER ABNORMAL INDICATIONS.  NOTE THAT THE NACELLE HEAT WAS "ON" DURING APPROACH (DUE TO CLOUDS AND RAIN).  TECH WAS SENT TO THE SITE AND PERFORMED TROUBLESHOOTING.  FOUND NO EVIDENCE THAT A FIRE OCCURRED.  CHECKED THE FIRE LOOPS AND NO DAMAGE WAS NOTED. TESTED THE SYS AND FOUND SATISFACTORY.  SQUAWK COULD NOT BE DUPLICATED.  WORK PERFORMED IAW MM-99 CHAPTER 26-10-01. ACFT WAS RETURNED TO SERVICE ON 2/14/2011.
